# SDR CA120428001

- Difficulty date: April 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PT6C67C
- System (JASC): 7320 · Fuel Controlling System
- Part: Controller
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) EXPERIENCED AN IFSD, NP PROP DROPPED TO 500 RPM, DURING PRODUCTION TESTING OF THE PC-12 WITH ENGINE RY0363 INSTALLED.  DURING TODAY`S TROUBLESHOOTING THE ROOT CAUSE OF THE PROBLEM WAS CONFIRMED TO BE AN INCORRECT REVERSE PUSH/PULL CABLE ASSY IN PRODUCTION.  IT LOOKS LIKE THE ITEM 20, SKETCH BELOW WAS INCORRECTLY ASSEMBLED WITH ITEM 21, CROSSTHREADED.  SUCH INSTALLATION WOULD ALLOW THE FOOTBALL, ITEM 5, NOT SEATING CORRECTLY INSIDE ITEM 20.  BY SUCH INSTALLATION THE BETA VALVE WAS PUSHED FORWARD, TOWARDS FEATHER.  IT IS SUSPECTED THAT AFTER MULTIPLE REVERSE POWER UTILIZATION THE BETA VALVE MOVED FORWARD SUFFICIENT TO FEATHER THE PROP. MFG DEMONSTRATED IT ON GROUND WHEN AS SOON AS THE PLA IS MOVED FORWARD FROM IDLE THE PROP WOULD FEATHER. THE THREAD DAMAGE AND BETA VALVE NOT IN FLASH POSITION.
